Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On Femilon, no period. Worried

hi doctr, i m on femilon(21 tablets) from 2 months, my doctr said tht after finishing of 1 strip of 21 tablets start new strip after 7 days.. so my last period date was 7th oct and this my i m nt having period.. as my doctr said period comes with in those 7 days... bt from tomorrow i have to start new strip bt tilltoday i m nt having period and i dnt miss any tblet.. is there any serious problem??? i m extremely worried... plz hel...p me... thanx in advance
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Hello !
Thanks for your query.
Isnt normal that after you have finished birth control pills,your periods have not come.
Hence take a urinary pregnancy test at home to exclude pregnancy.

All the best
Answered: Wed, 23 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor